Would like to pick your brains if I can. My present treatment is Pertuzumab Herceptin and tamoxifen. All is pretty much ok really the only thing that reminds me of my cancer is the extreme itching, almost like stinging,mostly on the tops of my arms but it also can be on other parts of the body (the node areas).It did ease for a short while but not for long. I know it could be the Pertuzumab or the tamoxifen so I do try to look at it as if the drugs are doing their job. However I would love any ideas to help ease it a little. I’ve tried every cream going plus antihistamines. Any ideas ladies or gents.x
Hi,Elliedog,I was just thinking we haven’t heard from you for a while. I’m sorry I can’t help. Hopefully someone can . I Just wanted to say hello
Huge hugs & take care,Helen xxxxxx
Just to say that I am sorry that I don’t have any solutions for your ithching! However, I am on the same treatment as you and I suffer from itching too. At the moment I mainly experience it round my collar bone and neck. It can be irritating. I sometimes think as well as the drugs that sunlight seems to make it worse. I seem to be much more photosensitive these days. I would like advice on a solution if it is possible.
Thanks in anticipation!
Here’s to everyone who uses the forum. Hoping your treatments are working well!